# SDR CALA0000804

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT EXTERIOR FUSELAGE SKIN DENTED AT STA 560, LONGERON 20R.  A REPAIR WAS INSTALLED IAW EA 9-5331-2-A0682, ECRA 5330-02954, SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND 51-30-8.
